Post-discharge adverse events after Emergency Department procedural sedation with titrated intravenous ketamine-propofol (Ketafol)

Kramer, D, Treston, G, Bell, A, Cardwell, R and Stewart, M (2009). Post-discharge adverse events after Emergency Department procedural sedation with titrated intravenous ketamine-propofol (Ketafol). In: Annual Scientific Meeting of the Australasian College for Emergency Medicine 2008, Wellington New Zealand, (A23). 23–27 November 2008. doi:10.1111/j.1742-6723.2009.01159.x


Author Kramer, D
Treston, G
Bell, A
Cardwell, R
Stewart, M
Title of paper Post-discharge adverse events after Emergency Department procedural sedation with titrated intravenous ketamine-propofol (Ketafol)
Conference name Annual Scientific Meeting of the Australasian College for Emergency Medicine 2008
Conference location Wellington New Zealand
Conference dates 23–27 November 2008
Journal name Emergency Medicine Australasia   Check publisher's open access policy
Place of Publication Richmond Australia
Publisher Wiley-Blackwell Publishing Asia
Publication Year 2009
Sub-type Published abstract
DOI 10.1111/j.1742-6723.2009.01159.x
Open Access Status
ISSN 1742-6723
1742-6731
Volume 21
Start page A23
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Conference Paper
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 24 Mar 2014, 10:31:51 EST by Ms Kate Rowe on behalf of Rural Clinical School